# SDR ASAA1159061

- Difficulty date: February 21, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 7,561 hours, 2,240 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PUSHING RECALL BUTTON CAUSED LEFT PACK LIGHT TO COME ON.  LIGHT WENT OUT BY PUSHING MASTER CAUTION BUTTON FOLLOWED QRH.  PERF'D BITE TEST OF BOTH PACK/ZONE TEMP CONTROLLERS REF AMM 21 61 00.  FOUND NR 1 CTRLR WITH PREV FLT "RAM AIR SENSOR" RED IND.  FAULT LT ON.  COMPLETED TEST AND FAULT LT EXTINGUISHED.  RETESTED PER ABOVE REF BOTH OPS NORMAL. LEFT PACK LT REMAINS EXTINGUISHED UPON MASTER RECALL.  GROUND FUNCT CHECK OPS NORMAL.
